Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 98, NWS Miami, FL

July 18, 2007Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 18, 2007, 5:27 PM EDT for Collier County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 5:27 PM EDT (21:27 UTC)
Expired
Jul 18, 2007, 5:58 PM EDT
In force
31 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Collier County, FL

The radar

The Miami radar (KAMX), 137 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:40 PM EDTHAIL 1Golden Gate, FLNICKEL TO QUARTER SIZE HAIL AT INTERSECTION OF WILSON AND IMMOKALLE ROADS NEAR GOLDEN GATE ESTATES REPORTED BY DIVISION OF FORESTRY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 182127
SVRMFL
FLC021-182230-
/O.NEW.KMFL.SV.W.0098.070718T2127Z-070718T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
527 PM EDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 630 PM EDT

* AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GOLDEN GATE ESTATES...AND MOVING WEST AT 5 MPH.

* THE STORM WILL AFFECT...

  GOLDEN GATE ESTATES...
  WEST TOLL GATE ON ALLIGATOR ALLEY...
  GOLDEN GATE...

AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2612 8146 2630 8147 2633 8186 2606 8185

$$

BAXTER
3 follow-up statements
000
WWUS52 KMFL 182136
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
535 PM EDT WED JUL 18 2007

FLC021-182230-
/O.CON.KMFL.SV.W.0098.000000T0000Z-070718T2230Z/
COLLIER FL-
535 PM EDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GOLDEN GATE ESTATES...MOVING WEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...

ORANGE TREE...
GOLDEN GATE ESTATES...
WEST TOLL GATE ON ALLIGATOR ALLEY...

AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2612 8146 2630 8147 2633 8186 2606 8185

$$

PS
000
WWUS52 KMFL 182147
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT WED JUL 18 2007

FLC021-182230-
/O.CON.KMFL.SV.W.0098.000000T0000Z-070718T2230Z/
COLLIER FL-
544 PM EDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS 
STORM WAS LOCATED NEAR GOLDEN GATE ESTATES...MOVING WEST AT 5 TO 10 
MPH.

THE SEVERE THUNDERSTORM WILL AFFECT AREAS BETWEEN...

ORANGE TREE...
GOLDEN GATE ESTATES...
AND NORTH NAPLES...

INCLUDING SURROUNDING COMMUNITIES.

AT 540 PM...EMERGENCY MANAGEMENT RELAYED A REPORT FROM THE FLORIDA 
DIVISION OF FORESTRY OF QUARTER SIZED HAIL AROUND IMMOKALEE AND 
WILSON ROADS NEAR GOLDEN GATE ESTATES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...HAIL UP TO GOLF BALL SIZE...DEADLY LIGHTNING...AND VERY HEAVY
RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2612 8146 2630 8147 2633 8186 2606 8185

$$

PS
000
WWUS52 KMFL 182158
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT WED JUL 18 2007

FLC021-182207-
/O.CAN.KMFL.SV.W.0098.000000T0000Z-070718T2230Z/
COLLIER FL-
557 PM EDT WED JUL 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIER COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE 
CONTINUED TO WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

HOWEVER...STRONG THUNDERSTORMS REMAIN ACROSS THE AREA ALONG A LINE 
EXTENDING FROM 6 MILES NORTHWEST OF GOLDEN GATE ESTATES TO 5 MILES 
NORTH OF ROYAL PALM HAMMOCK TO CARNESTOWN...MOVING WEST AT 10 TO 15 
MPH. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY 
RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA 
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2612 8146 2630 8147 2633 8186 2606 8185

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:43 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 18, 2:43 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EDT WED JUL 18 2007

.DISCUSSION...STRONG SUBSIDENCE AND DRY AIR BEING FUNNELED THROUGH
SOUTH FLORIDA BETWEEN THE UPPER RIDGE ACROSS NRN GULF AND THE TUTT
LOW OVR WESTERN CARIB...HELPED TO KEEP MOSTLY SUNNY SKIES AND NO
PRECIP OVER MOST OF THE EASTERN METRO AREAS WED AFTERNOON. ONLY
EXCEPTION ON THE EAST COAST WAS INLAND PALM BEACH COUNTY WHERE
SEA/LAKE BREEZES CONVERGED RESULTING IN ISOLATED SHWRS/TSTMS.
OTHER SHOWERS DEVELOP OVER INTERIOR SECTIONS AND CONVECTIVE
ACTIVITY WAS EXPECTED TO DEVELOP OVER THE WEST COAST/NAPLES AREA
AS THE WEST COAST SEA BREEZE DEVELOP...THOUGH THAT HAD NOT HAPPENED
AT THE TIME OF THIS WRITING.

.TONIGHT THROUGH FRIDAY NIGHT...UPPER RIDGE WILL CONTINUE OVER THE
GULF OF MEX AND THIS WILL KEEP SOME DEGREE OF SUBSIDENCE OVER THE
LOCAL AREA. ATLC LOW LVL RIDGE WILL EXTEND WEST ACROSS SOUTH
CENTRAL FLORIDA AND THIS WILL RESULT IN A WELL ESTABLISHED LOW LVL
(BELOW 15KTF) EAST TO SOUTHEAST WIND FLOW. THIS FLOW WILL CONTINUE
TO ENHANCE THE EAST COAST SEA BREEZE MAKING IT TO TRAVEL WELL
INLAND BEFORE HAVING A CHANCE OF STARTING ANY AFTERNOON
CONVECTION. IN ACT ANY CONVECTIVE ACTIVITY DURING THIS PERIOD
(HOWEVER LITTLE THAT MAY BE) WILL TEND TO CONCENTRATE OVER
INTERIOR AND WEST. WL ONLY INDICATE ISOLD/LOW SCT POPS.

.SATURDAY THROUGH WEDNESDAY...AN AMPLIFYING MID LATITUDE TROUGH WILL
DIG SOUTH ACROSS THE EASTERN PORTION OF THE COUNTRY KICKING THE
UPPER RIDGE OUT OF THE AREA. THIS WILL PUT US UNDER SLIGHTLY MORE
UNSTABLE CONDITIONS FOR AFTERNOON CONVECTIVE DEVELOPMENT. THE MEAN
STEERING FLOW WILL ALSO CHANGE GRADUALLY AND BECOME MORE WESTERLY
MEANING THAT CHANCES FOR RAIN COULD BE SIMILAR ACROSS ALL OF SOUTH FLORIDA. SO
WILL INCREASE POPS TO SCT ACROSS ALL AREAS DURING THIS PERIOD.

GFS STILL BRINGS A FRONTAL BOUNDARY ASSOCIATED WITH THIS MID
LATITUDE TROUGH AS FAR SOUTH AS SRN GA/NORTHERN FLORIDA DURING
THIS PERIOD AND THEN STALL IT THERE AS THE ATLC RIDGE STRENGTHENS
AND THE PARENT TROUGH LIFT NORTHEASTWARD...KEEPING IT FROM REACHING FURTHER
SOUTH. NOT SURPRISINGLY GFS TRIES TO DEVELOP A WEAK SFC LOW ALONG
THE BOUNDARY BY MID WEEK AND MOVES NORTHEASTWARD.

&&

.AVIATION...ATLANTIC COAST SEABREEZE HAS ALREADY PUSHED WEST OF ALL METRO PALM
BEACH, BROWARD AND MIAMI-DADE AIRPORTS SO ONLY SCATTERED CUMULUS
CLOUDS EXPECTED THERE FOR THE REST OF THE AFTERNOON AND EVENING.
AIRCRAFT APPROACHES TO METRO ATLANTIC COAST AIRPORTS WILL PROBABLY
BE BUMPY AS SHOWERS/THUNDERSTORMS ARE STILL EXPECTED OVER THE INLAND
AND SOUTHWEST GULF COAST AREAS THE REST OF THE DAY. FOR KAPF,
SEABREEZE CONVERGENCE WILL RESULT IN BEST CHANCES FOR FIRST ROUND OF
SHOWERS/THUNDERSTORMS THROUGH 20Z BUT WILL BE MOVING INLAND WITH
MOST CONVECTION EXPECTED INLAND OF THE AIRPORT 20Z-23Z. LOCAL WRF
MODEL DOES SHOW WESTWARD MOVING THUNDERSTORMS INTO THE KAPF AREA
AGAIN AFTER 23Z. DIURNAL CONVECTION WILL DIE DOWN AFTER 01Z BUT
NOCTURNAL MARINE SHOWERS WILL BE DEVELOPING AND MOVING ONSHORE METRO
ATLANTIC COAST AIRPORTS AFTER MIDNIGHT ONCE AGAIN.

&&

.MARINE...ATLC RIDGE WILL KEEP SFC WINDS FROM E/SE AT 15 KTS OR LESS
AND SEAS 4 FEET OR LESS THROUGH THE ENTIRE FORECAST PACKAGE.

&&

.FIRE WEATHER...NO PROBLEMS EXPECTED AS RH SHOULD REMAIN WELL
ABOVE CRITICAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  90  82  90  81 / 20 10 20 10
FORT LAUDERDALE  89  81  89  81 / -  10 20 10
MIAMI            91  81  91  81 / -  10 20 10
NAPLES           93  75  93  76 / 40 20 30 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM/SHORT TERM/MARINE/FIRE...47/RGH
AVIATION...50/RLP
Hazardous weather outlook, Jul 18, 10:09 AM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1009 AM EDT WED JUL 18 2007

FLZ063-066>075-168-172>174-182145-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1009 AM EDT WED JUL 18 2007

...SCATTERED STRONG THUNDERSTORMS INLAND AND SOUTHWEST GULF COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THE COMBINATION OF AN EASTERLY WIND FLOW WITH THE
TIDE GOING OUT IN THE MID TO LATE AFTERNOON WILL CREATE A SLIGHT
RISK OF RIP CURRENTS FOR THE ATLANTIC COAST BEACHES OF PALM BEACH,
BROWARD AND MIAMI-DADE COUNTIES.

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE DEVELOPING OVER THE
INLAND AREAS OF MAINLAND SOUTH FLORIDA DURING THE DAY AND MOVE TO
THE SOUTHWEST GULF COAST AND LAKE OKEECHOBEE AREAS DURING THE
AFTERNOON AND EVENING HOURS. SOME THUNDERSTORMS COULD BE STRONG
WITH WIND GUSTS AS HIGH AS 45 MILES AN HOUR AND POSSIBLY EVEN
SMALL HAIL. ALL THUNDERSTORMS POSE A DANGEROUS LIGHTNING STRIKE
THREAT.

WIND: WIND GUSTS AS HIGH AS 45 MILES AN HOUR ARE POSSIBLE WITH THE
STRONGEST THUNDERSTORMS THIS AFTERNOON.

HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS
THIS AFTERNOON.

TEMPERATURES: THE COMBINATION OF MAXIMUM TEMPERATURES IN THE
LOWER TO MID 90S AND DEW POINTS IN THE MID 70S WILL RESULT IN HEAT
INDICES NEAR 105 DEGREES ESPECIALLY ACROSS THE LAKE OKEECHOBEE AND
EVERGLADES AREAS OF SOUTHWEST FLORIDA. PERSONS INVOLVED IN OUTDOOR
ACTIVITIES ARE ADVISED TO WEAR LIGHT COLORED CLOTHING WITH A WIDE
BRIMMED HAT, DRINK PLENTY OF WATER, AND SEEK SHELTER FROM THE SUN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY, BUT WILL
BE STRONGEST MAINLY DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 18, 2:48 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EDT WED JUL 18 2007

AMZ610-FLZ067-182000-
LAKE OKEECHOBEE-INLAND PALM BEACH-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE
248 PM EDT WED JUL 18 2007

...STRONG THUNDERSTORMS MOVING TOWARD THE EASTERN SHORE OF LAKE OKEECHOBEE...

AT 245 PM EDT...A LINE OF STRONG THUNDERSTORMS WITH FREQUENT
LIGHTNING STRIKES WILL BE MOVING INTO THE COMMUNITIES ALONG THE
EASTERN SHORE OF LAKE OKEECHOBEE FROM PORT MAYACA TO CANAL POINT
AND PAHOKEE TO BELLE GLADE. WIND GUSTS AS HIGH AS 40 MILES AN HOUR
WILL PRECEDE THIS LINE OF THUNDERSTORMS.

RESIDENTS OF WESTERN PALM BEACH COUNTY FROM PORT MAYACA TO PAHOKEE
TO BELLE GLADE CAN EXPECT THUNDERSTORMS FROM 3 PM THROUGH 430 PM
WITH FREQUENT DANGEROUS LIGHTNING STRIKES, HEAVY RAINS, GUSTY
WINDS, LOCALIZED FLOODING OF POORLY DRAINED AREAS, AND POSSIBLY
EVEN SOME SMALL HAIL.

THE THUNDERSTORMS WILL BE MOVING WEST AROUND 10 MILES AN HOUR.

RLP
Special weather statement, Jul 18, 3:57 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT WED JUL 18 2007

FLZ066-067-070-182100-
HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
357 PM EDT WED JUL 18 2007

...DEVELOPING STRONG THUNDERSTORMS OVER INTERIOR SOUTH FLORIDA...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM
OKEELANTA TO MILE MARKER 90 ON ALLIGATOR ALLEY...MOVING WEST AT 5 TO
10 MPH.

THESE STORMS WILL AFFECT...

BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...
INTERSECTION ALLIGATOR ALLEY AND SR 839...
ROCK ISLAND...
INTERSECTION ALLIGATOR ALLEY AND SR 29...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, Jul 18, 5:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
518 PM EDT WED JUL 18 2007

FLZ069-070-182215-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
518 PM EDT WED JUL 18 2007

...DEVELOPING STRONG THUNDERSTORM NEAR GOLDEN GATE ESTATES...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR GOLDEN GATE
ESTATES...MOVING WEST AT 5 TO 10 MPH.

THIS STORM WILL AFFECT...

NORTH BLOCKS GOLDEN GATE...
ORANGE TREE...
GOLDEN GATE ESTATES...
GOLDEN GATE...
LELY...
EAST NAPLES...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 3:06 PM EDTSevere Thunderstorm WarningMFLPalm Beach54 min
Jul 18, 3:08 PM EDTSpecial Marine WarningMFL46 min
Jul 18, 6:07 PM EDTMarine Weather StatementMFL53 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.